# SDR M3HA96011

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 702 - ON TAKEOFF ROLL FROM HNL, THE CREW NOTICED THAT THE NR 1 ENG OIL PRESSURE WAS LOW.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE MAINTENANCE LINE.  UPON INSPECTION OF THE NR 1 ENGINE, THE OIL TANK OIL CAP WAS FOUND TO BE LOOSE.  THE ENGINE WAS RESERVICED, AND A ENGINE RUN UP WAS PERFORMED, WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
